# SDR SWAA201703290082

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: General aviation
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Part time: 4,702 hours, 3,592 cycles
- Component: Spoiler, Boeing
- Component part number: 5940974501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN UNSCHEDULE MAINTENANCE CHECK,  LT INBD SPOILER FOUND DELAMINATED.
